Journal article icon

Journal article

ANTI-FERROMAGNETIC CLOCK MODELS IN 2 DIMENSIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.24.5128

Authors


Journal:
PHYSICAL REVIEW B
Volume:
24
Issue:
9
Pages:
5128-5132
Publication date:
1981
DOI:
ISSN:
0163-1829
URN:
uuid:03f06bfa-2ec3-4fb1-b563-47fb6d848a4b
Source identifiers:
22335
Local pid:
pubs:22335

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP